# SDR ASAA2018121097243

- Difficulty date: November 19, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,672 hours, 13,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 947 IS CORR BETWEEN LBL8 AND RBL8. GROUNDED - YES. REPAIRED FLOOR BEAM UPPER FLANGE IAW 737 800 SRM 53 70 51 2R 5 W 1" O .180" R .146" L 1" D .034".
